# SDR SCNA20201201377

- Difficulty date: November 19, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LT FRAME LINING SUPPORT ANGLE HAS AREAS OF CORROSION, STA 500D, LBL 27-38, WL 156-164.  CORROSION ON LT STA 500D SIDEWALL SUPPORT ANGLE FOUND TO BE OUT OF LIMITS, DUE TO NO ALLOWABLE LIMITS IN THE SRM.  REMOVED AND REPLACED ANGLE PO 808042, IAW SRM 51-40-02-0G-0 BOEING DWG 143A1221 REV B.
